# SDR HALA2018062200297

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 32,026 hours, 50,937 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Insulation
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT IS ABNORMALLY HOT.   REMOVED AND REPLACED AFT ACCESSORY COMP A/C SYSTEM DAMAGED HEAT INSULATION IAW AMM 20-60-25, OK FOR SERVICE.
